This combination product is used for the temporary treatment of cough, stuffy nose, and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, bronchitis). Decongestants (such as pseudoephedrine, phenylephrine) work by narrowing the blood vessels to help relieve stuffy nose symptoms and sinus pressure. Expectorants (such as guaifenesin) work by thinning and loosening mucus in the airways, clearing congestion, and making breathing easier. Non-opioid cough suppressants (such as dextromethorphan, chlophedianol) affect a certain part of the brain (cough center) to help you stop coughing.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
How to use Phenylephrine-Chlophedianol-GG 5 Mg-12.5 Mg-120 Mg/5 Ml Oral Liquid
If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.
The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age. There are many brands and forms of this product available. Read the dosing instructions carefully for each product because the amount of cough suppressant and expectorant may be different between products.
If your symptoms do not improve after 7 days, if they worsen or return, if you develop fever, rash, or a persistent headache, or if you think you may have a serious medical problem, get medical help right away.
You Might Also Like
Have you ever purchased Phenylephrine-Chlophedianol-GG 5 Mg-12.5 Mg-120 Mg/5 Ml Oral Liquid?
This survey is being conducted by the WebMD marketing sciences department.
Free RX Coupon
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.